Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 208, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2022, 2:29 PM EDT for Coweta County, Georgia. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2022, 2:29 PM EDT (18:29 UTC)
- Expired
- Jul 1, 2022, 3:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Coweta County, GA
The radar
The Atlanta radar (KFFC), 8 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 2:38 PM EDT | TSTM WND DMG | 2 Ne Newnan, GA | TREE DOWN ON JEFFERSON STREET WEST OF ANTHONY DRIVE. |
| Jul 1, 2:38 PM EDT | TSTM WND DMG | 2 S Madras, GA | LARGE TREE FELL ON I-85 SOUTHBOUND BOCKING MOST OF THE FREEWAY. |
| Jul 1, 2:43 PM EDT | TSTM WND DMG | 1 Ne Newnan, GA | POWERLINES DOWN NEAR MAIN ST AND EAST ST. |
| Jul 1, 2:43 PM EDT | TSTM WND DMG | 3 Wsw Thomas Crossroads, GA | MULTIPLE TREES DOWN ALONG FOREST ROAD BETWEEN FOXCROFT CT AND STONEHAVEN DR. |
| Jul 1, 3:00 PM EDT | TSTM WND DMG | 1 N Sharpsburg, GA | POWERLINES DOWN NEAR WILLIS RD AND BOB SMITH RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 781 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
742
WUUS52 KFFC 011829
SVRFFC
GAC077-011915-
/O.NEW.KFFC.SV.W.0208.220701T1829Z-220701T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
229 PM EDT Fri Jul 1 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Coweta County in west central Georgia...
* Until 315 PM EDT.
* At 228 PM EDT, a severe thunderstorm was located over
Arnco-Sargent, or near Newnan, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newnan, Peachtree City, Senoia, Whitesburg, Moreland, Sharpsburg,
Turin, Haralson, East Newnan, Plant Yates, Arnco-Sargent, Dunaway
Gardens, Thomas Crossroads, Madras and Roscoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3348 8490 3350 8485 3346 8463 3342 8462
3336 8458 3333 8453 3332 8452 3328 8451
3326 8450 3325 8451 3323 8450 3322 8451
3322 8465 3323 8465 3323 8467 3334 8496
TIME...MOT...LOC 1828Z 288DEG 21KT 3341 8485
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
106
WWUS52 KFFC 011853
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
253 PM EDT Fri Jul 1 2022
GAC077-011915-
/O.CON.KFFC.SV.W.0208.000000T0000Z-220701T1915Z/
Coweta GA-
253 PM EDT Fri Jul 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR CENTRAL COWETA COUNTY...
At 253 PM EDT, a severe thunderstorm was located over Sharpsburg, or
near Newnan, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Newnan, Peachtree City, Senoia, Moreland, Sharpsburg, Turin,
Haralson, East Newnan, Thomas Crossroads and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3349 8480 3346 8463 3342 8462 3336 8458
3333 8453 3332 8452 3328 8451 3326 8450
3325 8451 3323 8450 3322 8451 3322 8465
3323 8465 3323 8467 3331 8487
TIME...MOT...LOC 1853Z 288DEG 21KT 3336 8468
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 10:12 AM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jul 1, 10:12 AM EDT, 4 hours 17 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 1012 AM EDT Fri Jul 1 2022 ...Morning Update... .UPDATE... The area generally along and south of I-20 remains socked in with low-level/mid-level cloud cover this morning, while isolated to scattered showers and a few storms have developed north of I-20 where the lower cloud deck is more scattered and high clouds are less dense. There is a 500 mb vort max over north GA noted on SPC mesoanalysis and is co-located with SBCAPE of 1500 J/kg, so expecting to see more of these showers begin to produce lightning over the next couple of hours. Only made minor tweaks to T, Td, RH, and PoPs to account for trends thus far this morning. Previous discussions follow... Martin .PREV DISCUSSION... /Issued 732 AM EDT Fri Jul 1 2022/ ..Updated for 12Z Aviation Discussion... PREV DISCUSSION... /Issued 421 AM EDT Fri Jul 1 2022/ SHORT TERM /Today through Saturday/... Clouds and some patchy showers continue to hang on in northern and eastern GA, while some clearing has developed across central GA this morning. Very moist, tropical airmass is still in place across the region as moisture continues to be pumped into the southeast from both the Atlantic and the Gulf. Shallow wave is analyzed pushing into the Georgia coastline within the TPW as it pushes round the off- shore high pressure, which is likely aiding some ongoing convection on the shoreline. Expectation is that we will see some additional morning cloudiness develop across the region as moisture advection continues and overnight inversion continues to slowly establish itself. Some showers or even a quick storm or downpour will be possible across all of north and central GA through the morning hours as well, though not confidence enough in seeing more than slight chance coverage till at least sunrise to add in those PoPs. Convective models are definitely struggling a bit given the lack of a real, major forcing mechanism for much of the convection, so we have quite an array of solutions this morning where some various model deficiencies are likely showing themselves, such as overmixing of BL moisture or simply not being able to resolve updrafts properly on the smaller scales of summer time "popcorn" storms. Given copious surface moisture (helping drive PWATs near 2"), even with poor lapse rates aloft from repeated days of latent heat release, expect we will see scattered to likely thunderstorms through the afternoon across most of the area amid some decent instability that may be on the higher end of the HREF ensemble spread. Best chances will be closer to the coast where tropical wave along with seabreeze and additional outflows may aid in kicking things off. One caveat is how cloudy is does get in the morning, and if things can clear afterwards, as coverage will be dependent to an extent on the heating. Even with decent instability, would not anticipate much in the way of severe, though certainly can't rule out a storm or two getting a little feisty. Little to no shear and moist profiles limit updraft lifetimes and don't add any downward acceleration or mixing potential of stronger winds aloft, but a larger storm core still could fall with some force. Tonight into tomorrow looks much the same, as there is little to change our pattern. Copious moisture remains around, so expect another day of afternoon thunderstorms to evening thunderstorms. Lusk LONG TERM /Saturday Night through Thursday/... Still no main change in the persistently moist and conditionally unstable airmass through the period as much of the larger scale dynamics/forcing stays north of the region and we can't seem to shake getting out of the soup. Early to mid next week we look to be on the eastern side of a broad/weak upper ridge but this isn't expected to suppress convective potential. Scattered to numerous showers and thunderstorms are thus possible each day driven largely by diurnal heating, though subtle perturbations or remnant outflows may aid in convective development at other times that are very difficult to predict. The continued high PWAT and marginal CAPE environment will allow for the potential of a few strong to severe storms each day with the main threats of locally heavy rain, enhanced downdrafts aided by hydrometeor loading with strong to damaging winds, and frequent lightning. Max temps overall near seasonable norms through Tuesday with mainly upper 80s to low 90s then slightly warmer for Wed/Thu with generally low to mid 90s. Baker AVIATION... 12Z Update... Some low cigs around, but only AHN has gone to either MVFR or IFR this morning. Conditions should quickly improve with afternoon cigs SCT to BKN in the 035-055 range, with some higher cigs. Shower and TSRA chances should quickly ramp up by 15Z time frame and carry through the evening. Winds will be E to ESE and mostly light. Could see wind shift at KATL to west side tomorrow morning. Tonight and tomorrow look to be very similar to today, with lower cigs possible in morning and afternoon storms. //ATL Confidence...12Z Update... Medium tomorrow morning. High all other elements. Lusk && .PRELIMINARY POINT TEMPS/POPS... Athens 69 90 71 91 / 40 50 20 50 Atlanta 72 87 73 89 / 30 60 20 50 Blairsville 64 83 66 84 / 30 60 20 60 Cartersville 69 89 71 90 / 30 50 20 50 Columbus 72 89 72 90 / 40 60 20 60 Gainesville 69 87 71 89 / 30 50 20 50 Macon 71 90 71 94 / 50 60 20 60 Rome 70 90 72 92 / 20 50 20 50 Peachtree City 69 88 70 88 / 30 60 20 50 Vidalia 72 88 72 92 / 40 70 20 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Lusk LONG TERM....Baker AVIATION...Martin
Hazardous weather outlook, Jul 1, 12:41 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1241 PM EDT Fri Jul 1 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021645- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1241 PM EDT Fri Jul 1 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected with greater coverage this afternoon and evening. A few of the storms could be strong to severe, with the primary threats being strong to damaging wind gusts, small hail, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered thunderstorms, mainly in the afternoon and evening, are possible each day. A few of the storms could be strong to severe with the primary threats being strong to damaging wind gusts, small hail, frequent lightning, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jul 1, 11:15 AM EDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1115 AM EDT Fri Jul 1 2022
GAZ020-011545-
Bartow GA-
1115 AM EDT Fri Jul 1 2022
...A strong thunderstorm will impact portions of southern Bartow
County through 1145 AM EDT...
At 1114 AM EDT, a strong thunderstorm was over Stilesboro, or near
Cartersville, moving northeast at 5 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cartersville, Euharlee, Emerson, Kingston, Taylorsville, Cassville,
Stilesboro and Red Top Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3431 8494 3418 8466 3417 8466 3408 8475
3408 8500 3409 8502
TIME...MOT...LOC 1514Z 207DEG 6KT 3412 8489
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 11:43 AM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1143 AM EDT Fri Jul 1 2022
GAZ032-011615-
Cobb GA-
1143 AM EDT Fri Jul 1 2022
...A strong thunderstorm will impact portions of northwestern Cobb
County through 1215 PM EDT...
At 1142 AM EDT, a strong thunderstorm was over Acworth, or 9 miles
southeast of Cartersville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Kennesaw and Acworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3408 8474 3408 8459 3407 8458 3393 8472
3395 8472 3395 8474
TIME...MOT...LOC 1542Z 130DEG 1KT 3405 8472
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 12:40 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1240 PM EDT Fri Jul 1 2022
GAZ030-011715-
Polk GA-
1240 PM EDT Fri Jul 1 2022
...A strong thunderstorm will impact portions of Polk County through
115 PM EDT...
At 1240 PM EDT, a strong thunderstorm was near Etna, or near
Cedartown, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cedartown, Fish Creek, Etna, Antioch and Esom Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3408 8535 3408 8526 3410 8526 3410 8516
3408 8515 3408 8512 3409 8512 3409 8511
3391 8508 3391 8521 3390 8522 3390 8538
3406 8542
TIME...MOT...LOC 1640Z 262DEG 12KT 3399 8534
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 1:45 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 PM EDT Fri Jul 1 2022
GAZ042-011815-
Carroll GA-
145 PM EDT Fri Jul 1 2022
...A strong thunderstorm will impact portions of southern Carroll
County through 215 PM EDT...
At 144 PM EDT, a strong thunderstorm was over Carrollton, moving
southeast at 5 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Carrollton, Whitesburg, Roopville, Clem, Abilene, John Tanner State
Park, Lowell and Seaton Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3367 8504 3349 8486 3349 8488 3348 8490
3345 8492 3344 8494 3346 8498 3345 8499
3344 8498 3343 8502 3343 8516 3358 8523
TIME...MOT...LOC 1744Z 330DEG 6KT 3357 8509
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 1:59 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
159 PM EDT Fri Jul 1 2022
GAZ044-053-011830-
Coweta GA-South Fulton GA-
159 PM EDT Fri Jul 1 2022
...A strong thunderstorm will impact portions of north central Coweta
and south central Fulton Counties through 230 PM EDT...
At 158 PM EDT, a strong thunderstorm was over Palmetto, or 12 miles
west of Fayetteville, moving east at 5 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Union City, Fairburn, Tyrone, Palmetto and Cannongate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3362 8470 3360 8452 3353 8456 3352 8459
3351 8461 3349 8461 3348 8462 3344 8463
3342 8462 3340 8463 3345 8476
TIME...MOT...LOC 1758Z 287DEG 6KT 3351 8466
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 1, 2:24 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
224 PM EDT Fri Jul 1 2022
GAZ042-053-054-011900-
Fayette GA-Coweta GA-Carroll GA-
224 PM EDT Fri Jul 1 2022
...A strong thunderstorm will impact portions of southern Fayette,
southeastern Carroll and Coweta Counties through 300 PM EDT...
At 224 PM EDT, a strong thunderstorm was over Arnco-Sargent, or near
Newnan, moving east at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Fayetteville, Peachtree City, Tyrone, Senoia, Whitesburg,
Brooks, Moreland, Sharpsburg, Turin, Haralson, Woolsey, East Newnan,
Plant Yates, Starrs Mill, Arnco-Sargent, Inman, Handy, Dunaway
Gardens and Lake Horton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3352 8493 3340 8438 3339 8440 3338 8439
3336 8440 3334 8438 3332 8439 3329 8442
3326 8443 3326 8450 3325 8451 3322 8451
3322 8464 3334 8498 3337 8499
TIME...MOT...LOC 1824Z 288DEG 30KT 3341 8488
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:13 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 32 min |
| Jun 30, 9:47 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Jul 1, 11:15 AM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Jul 1, 11:43 AM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| Jul 1, 12:40 PM EDT | Special Weather Statement | FFC | Polk | 35 min |
| Jul 1, 1:45 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Jul 1, 1:59 PM EDT | Special Weather Statement | FFC | Fayette | 31 min |
| Jul 1, 2:24 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 36 min |
| Jul 1, 2:59 PM EDT | Special Weather Statement | FFC | Heard | 31 min |
| Jul 1, 3:04 PM EDT | Special Weather Statement | FFC | Fayette | 26 min |
| Jul 1, 3:26 PM EDT | Special Weather Statement | FFC | Troup | 34 min |
| Jul 1, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 27 min |
| Jul 1, 4:38 PM EDT | Special Weather Statement | FFC | Schley | 37 min |
| Jul 1, 4:42 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Jul 1, 6:41 PM EDT | Special Weather Statement | FFC | Toombs | 34 min |
| Jul 1, 7:17 PM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.